# SDR SIMA972652

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair Track
- Part number: 7253710871
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR TRACK HAD CORROSION BEYOND LIMITS.  REMOVED AND REPLACED AIRSTAIR TRACK IAW SRM 51-40-21 AND RETURNED AIRCRAFT TO SERVICE.  (M)
